Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 11, 2011, 3:02 AM EDT for Hall County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2011, 3:02 AM EDT (07:02 UTC)
- Expired
- Jun 11, 2011, 3:45 AM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
County Hall County, GA
The radar
The Atlanta radar (KFFC), 127 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 675 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 2289 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
129
WWUS82 KFFC 110702
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 AM EDT SAT JUN 11 2011
GAZ023-110745-
302 AM EDT SAT JUN 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
CLOUD-TO-GROUND LIGHTNING IN HALL COUNTY UNTIL 345 AM EDT...
AT 255 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM BETWEEN GAINESVILLE AND CLERMONT...MOVING
NORTHEAST AT 5 MPH. OTHER STRONG THUNDERSTORMS PERSISTED ACROSS THE
SOUTHERN PART OF THE COUNTY BETWEEN CANDLER AND FLOWERY BRANCH.
RADAR DATA INDICATES THAT RAINFALL OF 1.0 TO 1.25 INCHES HAS FALLEN
ACROSS PARTS OF HALL COUNTY DURING THE PAST HOUR. ADDITIONAL
RAINFALL OF 1.0 INCH WILL BE POSSIBLE IN LOCALIZED AREAS THROUGH 4
AM EDT. RUNOFF FROM THESE THUNDERSTORMS MAY CAUSE SMALL CREEKS AND
STREAMS TO BRIEFLY RISE...BUT FLOODING IS NOT EXPECTED AT THIS TIME.
SOME STREETS AND LOW-LYING AREAS MAY EXPERIENCE PONDING OF WATER.
MOTORISTS TRAVELING THROUGH THESE AREAS SHOULD REDUCE SPEED IN AREAS
OF HEAVY RAIN AND REDUCED VISIBILITY.
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
&&
LAT...LON 3450 8366 3443 8361 3437 8367 3430 8362
3428 8363 3410 8386 3416 8406 3417 8406
3419 8405 3419 8399 3422 8396 3428 8393
3439 8398 3447 8393 3446 8389 3450 8384
3452 8378
TIME...MOT...LOC 0656Z 229DEG 5KT 3438 8375
$$
19What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 11, 2:00 AM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 11, 2:00 AM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 200 AM EDT SAT JUN 11 2011 .PREV DISCUSSION... /ISSUED 1025 PM EDT FRI JUN 10 2011/ WILL DROP MENTION OF THUNDERSTORMS FOR MOST OF CWA...EXCEPT THE SOUTHWEST SECTION WHERE ISOLATED STORMS CONTINUE TO FIRE. OTHERWISE...NO OTHER CHANGES TO CURRENT FORECAST. SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... PRIMARY CONCERN IN THE SHORT TERM PERIOD IS CHC AND INTENSITY OF CONVECTION. IT MAY SEEM HOT AND STAGNANT ACROSS THE CONUS BUT REVIEW OF THE H5 MODEL ANALYSIS INDICATES OTHERWISE. WESTERLIES FAIRLY STRONG FOR THIS TIME OF YEAR ACROSS CENTRAL PLAINS INTO THE UPPER MIDWEST AND NEW ENGLAND. AS THE WEEKEND PROGRESSES...FLOW BECOMES MORE NWLY WITH LARGE TROUGH OVER SRN CANADA AND NEW ENGLAND AND UPPER RIDGE RETREATS TO SRN PLAINS...SOUTHERN FRINGE OF WESTERLIES DIP INTO TN AND N GA. AGREEMENT BETWEEN MODELS ACTUALLY POOR...LEANED MORE TOWARD SREF AND NAM...THE LATER OF WHICH HAS DONE WELL WITH POPS YESTERDAY AND SOMEWHAT TODAY. GFS POPS STILL WOEFULLY LOW BUT RISE A LITTLE LATER THIS WEEKEND. EVEN WITH WEAK FRONT AND WESTERLIES DIPPING INTO THE STATE... VERTICAL WIND SHEAR NOT VERY SIGNIFICANT. STORMS SHOULD BE ISOLATED THIS AFTERNOON BUT WILL BECOME MORE WIDESPREAD ON SAT AND AGAIN ON SUNDAY. INTENSITY SHOULD INCREASE SUN AS WELL AS WEAK VERTICAL WIND SHEAR AND WEAK BOUNDARY MAY HELP FOCUS CONVECTION AND INCREASE STORM LONGEVITY AND POSSIBILITY OF ISOLD SVR STORMS. PRIMARY THREATS WOULD BE LIGHTNING...HAIL AND GUSTY WINDS. LONG TERM /MONDAY THROUGH FRIDAY/... AS UPPER TROUGH INCREASES IN AMPLITUDE AS IT MOVES SLOWLY EAST OFF THE EAST COAST...NW FLOW ALOFT OVER THE STATE WILL HELP PUSH SFC SOUTH. WE WILL KEEP OUR FINGERS CROSSED...BUT WE MAY ACTUALLY GET OUR HIGH TEMPS OUT OF THE 90S NEXT WEEK BEGINNING TUES. UNFORTUNATELY...12Z GFS BUILDS UPPER RIDGE OVER THE SRN PLAINS EAST INTO THE SOUTH WHILE 12Z ECMWF SUPPRESSES RIDGE. IM VOTING FOR THE ECMWF...BUT THAT DOESNT COUNT FOR MUCH. NO MAJOR CHANGES TO PREV EXTENDED FCST. 13 && .AVIATION... 00Z UPDATE... AS YESTERDAY...MAIN ISSUE THIS TAF VALID PERIOD WILL BE ISOLD-SCT AFTERNOON/EVENING CONVECTION. WEAK WIND CONVERGENCE BOUNDARY WILL LINGER FROM SW-NE NEAR A CSG-ATL-AHN LINE AGAIN TODAY AND IS EXPECTED TO BE THE FOCUS FOR AFTERNOON/EVENING CONVECTIVE DEVELOPMENT. COVERAGE AT PEAK SHOULD BE IN THE 30-40 PERCENT RANGE. LESS THREAT FOR CONVECTION TOWARD MCN TODAY. EXPECT MOST...IF NOT ALL...CONVECTION TO DISSIPATE BY 04Z SUN. OTHERWISE...GENERALLY VFR WITH SCT 060-070CU/TCU AND SCT CONVECTIVE CI DEBRIS DURING THE EVENING. EARLY MORNING AREAS OF MVFR BR HZ...OTHERWISE VFR VSBY OUTSIDE AFTN/EVE TSRA. WIND FIELD IS LIGHT AND NOT AS DEFINITIVE AS FRI. HOWEVER...AFTN SEA BREEZE ADVECTING NW INTO THE CWA SHOULD KEEP A SE WIND IN PLACE 6-8KTS. OTHERWISE...EXPECT VRB03KT-00000KT THIS MORNING AND AGAIN AFT 02Z TONIGHT. //ATL CONFIDENCE... 06Z UPDATE... HIGH CONFIDENCE ON CIGS AND VSBYS THROUGH TAF VALID PERIOD. MEDIUM CONFIDENCE ON TIMING AND COVERAGE OF TSRA. LOW CONFIDENCE ON WIND DIR...HIGH CONFIDENCE ON WIND SPEED THROUGH TAF VALID PERIOD. 19 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 66 93 65 96 / 30 30 20 30 ATLANTA 70 92 72 93 / 30 40 20 30 BLAIRSVILLE 63 87 62 87 / 30 40 30 40 CARTERSVILLE 64 93 64 94 / 30 30 20 30 COLUMBUS 69 93 70 95 / 20 20 20 30 GAINESVILLE 69 92 69 93 / 30 30 20 30 MACON 67 94 66 95 / 20 10 10 20 ROME 66 93 66 93 / 30 30 30 30 PEACHTREE CITY 64 93 65 94 / 30 40 20 30 VIDALIA 67 93 70 95 / 5 5 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 13/19/37
Hazardous weather outlook, Jun 11, 2:45 AM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 245 AM EDT SAT JUN 11 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 245 AM EDT FRI JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...FRIDAY NIGHT. ISOLATED THUNDERSTORMS POSSIBLE ACROSS NORTH GEORGIA THROUGH THE EARLY MORNING HOURS. .SYNOPSIS... A WEAK SURFACE TROUGH LINGERED ACROSS NORTH GEORGIA. LOW PRESSURE ALOFT REMAINED ACROSS THE GULF OF MEXICO...WITH WEAK DISTURBANCES ALOFT SKIRTING TO THE NORTH ACROSS THE OHIO AND TENNESSEE VALLEY. MEANWHILE...WEAK HIGH PRESSURE ALOFT REMAINED OVER GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE FREQUENT CLOUD-TO-GROUND LIGHTNING. WINDS AND SMALL HAIL. A FEW OF THE STRONGER STORMS MAY PRODUCE PEA-SIZED HAIL AND WIND GUSTS TO 35 MPH. MOST THUNDERSTORMS SHOULD DISSIPATE BY 5 AM EDT. .DISCUSSION... LEFTOVER OUTFLOW BOUNDARIES...A WEAK REMNANT SEA BREEZE LOCATED ACROSS NORTH GEORGIA...AND LINGERING INSTABILITY FROM STRONG DAYTIME HEATING WILL COMBINE TO ALLOW ISOLATED THUNDERSTORMS TO CONTINUE TO DEVELOP THROUGH THE EARLY MORNING HOURS. THE STORMS WILL PRODUCE FREQUENT CLOUD-TO-GROUND LIGHTNING...BUT WILL REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH GEORGIA SATURDAY AFTERNOON AND EVENING...AND ACROSS ALL OF NORTH AND CENTRAL GEORGIA SUNDAY AFTERNOON AND EVENING. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE. ISOLATED THUNDERSTORMS ARE EXPECTED MONDAY AND TUESDAY ACROSS CENTRAL GEORGIA...AND ACROSS ALL AREAS WEDNESDAY THROUGH THURSDAY...MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR THE REMAINDER OF TONIGHT. 19
In the hours before
Special weather statement, Jun 10, 10:36 PM EDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1036 PM EDT FRI JUN 10 2011
GAZ102-103-110300-
1036 PM EDT FRI JUN 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WEBSTER AND STEWART COUNTIES UNTIL 1100 PM EDT...
AT 1031 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DUMAS...MOVING WEST AT 10 MPH.
&&
LAT...LON 3192 8459 3192 8484 3209 8493 3214 8453
3213 8452 3213 8444 3194 8446 3191 8458
TIME...MOT...LOC 0236Z 083DEG 10KT 3201 8448Special weather statement, Jun 10, 10:59 PM EDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1059 PM EDT FRI JUN 10 2011
GAZ053-066-067-078-110330-
1059 PM EDT FRI JUN 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TROUP...MERIWETHER...EXTREME SOUTHERN COWETA AND HARRIS COUNTIES
UNTIL 1130 PM EDT...
AT 1057 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROCKY MOUNT...MOVING WEST AT 10 MPH.
&&
LAT...LON 3321 8499 3323 8494 3330 8495 3328 8467
3320 8450 3266 8499 3261 8504 3261 8508
3265 8511 3267 8510 3269 8512 3273 8512
3275 8515 3278 8513 3282 8518
TIME...MOT...LOC 0258Z 070DEG 9KT 3322 8465Special weather statement, Jun 11, 12:16 AM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1216 AM EDT SAT JUN 11 2011
GAZ078-110500-
1216 AM EDT SAT JUN 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN HARRIS COUNTY UNTIL 100 AM EDT...
AT 1213 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MULBERRY GROVE...MOVING WEST AT 10 MPH.
&&
LAT...LON 3280 8491 3262 8486 3260 8492 3261 8509
3264 8511 3267 8510 3269 8512 3273 8512
3275 8515 3276 8515
TIME...MOT...LOC 0416Z 075DEG 10KT 3268 8499Special weather statement, Jun 11, 2:04 AM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 AM EDT SAT JUN 11 2011
GAZ022-023-034-110630-
204 AM EDT SAT JUN 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN EASTERN
FORSYTH...NORTHERN GWINNETT AND HALL COUNTIES UNTIL 230 AM EDT...
AT 200 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FLOWERY BRANCH...MOVING SOUTHWEST AT 15
MPH. ADDITIONAL THUNDERSTORMS WERE NOTED NEAR GAINESVILLE AND
CUMMING...ALSO MOVING SOUTHWEST AT 15 MPH.
IN ADDITION TO SMALL HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING CAN
ALSO BE EXPECTED WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.
WIND GUSTS TO 35 MPH WILL ALSO BE POSSIBLE WITH THIS ACTIVITY.
&&
LAT...LON 3440 8389 3430 8371 3399 8392 3412 8426
3415 8426 3434 8398 3433 8396 3435 8397
TIME...MOT...LOC 0603Z 035DEG 11KT 3420 8393
19Special weather statement, Jun 11, 3:02 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 AM EDT SAT JUN 11 2011
GAZ023-110745-
302 AM EDT SAT JUN 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
CLOUD-TO-GROUND LIGHTNING IN HALL COUNTY UNTIL 345 AM EDT...
AT 255 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM BETWEEN GAINESVILLE AND CLERMONT...MOVING
NORTHEAST AT 5 MPH. OTHER STRONG THUNDERSTORMS PERSISTED ACROSS THE
SOUTHERN PART OF THE COUNTY BETWEEN CANDLER AND FLOWERY BRANCH.
RADAR DATA INDICATES THAT RAINFALL OF 1.0 TO 1.25 INCHES HAS FALLEN
ACROSS PARTS OF HALL COUNTY DURING THE PAST HOUR. ADDITIONAL
RAINFALL OF 1.0 INCH WILL BE POSSIBLE IN LOCALIZED AREAS THROUGH 4
AM EDT. RUNOFF FROM THESE THUNDERSTORMS MAY CAUSE SMALL CREEKS AND
STREAMS TO BRIEFLY RISE...BUT FLOODING IS NOT EXPECTED AT THIS TIME.
SOME STREETS AND LOW-LYING AREAS MAY EXPERIENCE PONDING OF WATER.
MOTORISTS TRAVELING THROUGH THESE AREAS SHOULD REDUCE SPEED IN AREAS
OF HEAVY RAIN AND REDUCED VISIBILITY.
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
&&
LAT...LON 3450 8366 3443 8361 3437 8367 3430 8362
3428 8363 3410 8386 3416 8406 3417 8406
3419 8405 3419 8399 3422 8396 3428 8393
3439 8398 3447 8393 3446 8389 3450 8384
3452 8378
TIME...MOT...LOC 0656Z 229DEG 5KT 3438 8375
19The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 10:36 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 24 min |
| Jun 10, 10:59 PM EDT | Special Weather Statement | FFC | Meriwether, Troup | 31 min |
| Jun 11, 12:16 AM EDT | Special Weather Statement | FFC | Harris | 44 min |
| Jun 11, 2:04 AM EDT | Special Weather Statement | FFC | Forsyth, Hall | 26 min |
| Jun 11, 1:39 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 36 min |
| Jun 11, 2:06 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 19 min |
| Jun 11, 2:36 PM EDT | Special Weather Statement | FFC | Dade | 39 min |
| Jun 11, 2:37 PM EDT | Special Weather Statement | FFC | Carroll, Douglas | 23 min |
| Jun 11, 2:41 PM EDT | Special Weather Statement | FFC | Fayette | 34 min |
| Jun 11, 2:43 PM EDT | Special Weather Statement | FFC | Chattooga | 32 min |
| Jun 11, 2:53 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer | 37 min |
| Jun 11, 2:56 PM EDT | Special Weather Statement | FFC | Fayette | 34 min |
| Jun 11, 3:07 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Heard | 38 min |
| Jun 11, 3:17 PM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 28 min |
| Jun 11, 3:21 PM EDT | Special Weather Statement | FFC | Pike | 24 min |
| Jun 11, 3:35 PM EDT | Special Weather Statement | FFC | Heard | 25 min |
| Jun 11, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 52 min |
| Jun 11, 3:54 PM EDT | Special Weather Statement | FFC | Gordon | 51 min |
| Jun 11, 4:22 PM EDT | Special Weather Statement | FFC | Troup | 38 min |
| Jun 11, 5:12 PM EDT | Special Weather Statement | FFC | Bartow | 33 min |
| Jun 11, 5:35 PM EDT | Special Weather Statement | FFC | White | 25 min |
| Jun 11, 6:52 PM EDT | Special Weather Statement | FFC | Jackson | 23 min |
| Jun 11, 7:19 PM EDT | Special Weather Statement | FFC | Clarke, Madison | 41 min |
| Jun 11, 7:51 PM EDT | Special Weather Statement | FFC | Greene | 24 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.